# SDR TWAA9613305

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 732.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOND A TWO INCH CRACK IN LONGERON 29R FITTING, STATION 732.5 FORWARD SIDE.  REMOVED AND REPLACED FITTING PER SRM 51-30-5 AND TWA STANDARD PRACTICES.  (M)
